# SDR CA140602028

- Difficulty date: June 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,349 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A HOT SECTION INSPECTION OF THE NR 1 ENGINE, DAMAGE WAS FOUND AT THE 1ST STAGE COMPRESSOR IN THE FORM OF AN AIRFOIL TIP BENT BEYOND LIMITS.
